Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

230 Publications


2008 | Published | Journal Article | IST-REx-ID: 17752 | OA
Z. Lippai, Z. Frei, and Z. Haiman, “Prompt shocks in the gas disk around a recoiling supermassive black hole binary,” The Astrophysical Journal, vol. 676, no. 1. American Astronomical Society, pp. L5–L8, 2008.
[Published Version] View | DOI | Download Published Version (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17756 | OA
C. Hernandez‐Monteagudo, Z. Haiman, L. Verde, and R. Jimenez, “Oxygen pumping. II. Probing the inhomogeneous metal enrichment at the epoch of reionization with high‐frequency CMB observations,” The Astrophysical Journal, vol. 672, no. 1. American Astronomical Society, pp. 33–39, 2008.
[Published Version] View | DOI | Download Published Version (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17762 | OA
W. Fang, S. Wang, W. Hu, Z. Haiman, L. Hui, and M. May, “Challenges to the DGP model from horizon-scale growth and geometry,” Physical Review D, vol. 78, no. 10. American Physical Society, 2008.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2008 | Published | Journal Article | IST-REx-ID: 17773 | OA
K. Menou, Z. Haiman, and B. Kocsis, “Cosmological physics with black holes (and possibly white dwarfs),” New Astronomy Reviews, vol. 51, no. 10–12. Elsevier BV, pp. 884–890, 2008.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2008 | Published | Journal Article | IST-REx-ID: 17778 | OA
M. Dijkstra, Z. Haiman, A. Mesinger, and J. S. B. Wyithe, “Fluctuations in the high-redshift Lyman-Werner background: Close halo pairs as the origin of supermassive black holes,” Monthly Notices of the Royal Astronomical Society, vol. 391, no. 4. Oxford University Press, pp. 1961–1972, 2008.
[Published Version] View | DOI | Download Published Version (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17787 | OA
S. R. Furlanetto, Z. Haiman, and S. P. Oh, “Fossil Ionized bubbles around dead quasars during reionization,” The Astrophysical Journal, vol. 686, no. 1. American Astronomical Society, pp. 25–40, 2008.
[Preprint] View | DOI | Download Preprint (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17788 | OA
W. Fang and Z. Haiman, “An evolving entropy floor in the intracluster gas?,” The Astrophysical Journal, vol. 680, no. 1. American Astronomical Society, pp. 200–213, 2008.
[Published Version] View | DOI | Download Published Version (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17789 | OA
S. Sethi and Z. Haiman, “Can we detect the anisotropic shapes of quasar H ii regions during reionization through the small‐scale redshifted 21 cm power spectrum?,” The Astrophysical Journal, vol. 673, no. 1. American Astronomical Society, pp. 1–13, 2008.
[Published Version] View | DOI | Download Published Version (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 17804 | OA
K. Omukai, R. Schneider, and Z. Haiman, “Can supermassive black holes form in metal‐enriched high‐redshift protogalaxies?,” The Astrophysical Journal, vol. 686, no. 2. American Astronomical Society, pp. 801–814, 2008.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2008 | Published | Journal Article | IST-REx-ID: 225
R. De La Bretèche and T. D. Browning, “Binary linear forms as sums of two squares,” Compositio Mathematica, vol. 144, no. 6. Cambridge University Press, pp. 1375–1402, 2008.
View | DOI
 

2008 | Published | Conference Paper | IST-REx-ID: 2331 | OA
C. Hainzl and R. Seiringer, “ Spectral properties of the BCS gap equation of superfluidity,” presented at the QMath: Mathematical Results in Quantum Physics, 2008, pp. 117–136.
View | DOI | Download (ext.)
 

2008 | Published | Conference Paper | IST-REx-ID: 2332 | OA
R. Seiringer, “Vortices and Spontaneous Symmetry Breaking in Rotating Bose Gases,” presented at the QMath: Mathematical Results in Quantum Physics, 2008, pp. 241–254.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2374 | OA
R. Seiringer, “Free energy of a dilute Bose gas: Lower bound,” Communications in Mathematical Physics, vol. 279, no. 3. Springer, pp. 595–636, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2376 | OA
C. Hainzl and R. Seiringer, “Critical temperature and energy gap for the BCS equation,” Physical Review B - Condensed Matter and Materials Physics, vol. 77, no. 18. American Physical Society, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2377 | OA
C. Hainzl and R. Seiringer, “The BCS critical temperature for potentials with negative scattering length,” Letters in Mathematical Physics, vol. 84, no. 2–3. Springer, pp. 99–107, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2378 | OA
R. Seiringer and J. Yin, “Ground state energy of the low density hubbard model,” Journal of Statistical Physics, vol. 131, no. 6. Springer, pp. 1139–1154, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2379 | OA
R. Frank, É. Lieb, and R. Seiringer, “Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators,” Journal of the American Mathematical Society, vol. 21, no. 4. American Mathematical Society, pp. 925–950, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2380 | OA
C. Hainzl, E. Hamza, R. Seiringer, and J. Solovej, “The BCS functional for general pair interactions,” Communications in Mathematical Physics, vol. 281, no. 2. Springer, pp. 349–367, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2381 | OA
R. Frank and R. Seiringer, “Non-linear ground state representations and sharp Hardy inequalities,” Journal of Functional Analysis, vol. 255, no. 12. Academic Press, pp. 3407–3430, 2008.
View | DOI | Download (ext.)
 

2008 | Published | Journal Article | IST-REx-ID: 2382 | OA
R. Seiringer and J. Yin, “The Lieb-Liniger model as a limit of dilute bosons in three dimensions,” Communications in Mathematical Physics, vol. 284, no. 2. Springer, pp. 459–479, 2008.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2008

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed